Leg bruising in warfarin patient

Leg bruising in warfarin patient

C016/8234 Rights Managed

Request low-res file

530 pixels on longest edge, unwatermarked

Request/Download high-res file

Uncompressed file size: 50.6MB

Downloadable file size: 3.0MB

Price image Pricing

Please login to use the price calculator


Credit: DR P. MARAZZI/SCIENCE PHOTO LIBRARY

Caption: MODEL RELEASED. Extensive spontaneous bruising (bleeding) of the skin on the back of the leg of an 84 year old male patient receiving the drug warfarin for a heart condition. The patient climbed onto a tractor, and this minimal trauma is a side effect of this anti-clotting drug.

Release details: Model release available. Property release not required.

Keywords: 84 year old, abnormal, anti-clotting, bleeding, diagnosis, disease, disorder, drug warfarin, elderly, extensive bruise, geriatric, healthcare, heart condition, human body, leg, male, man, medical, medicine, minimal trauma, patient, people, person, side effects, side-effect, skin, spontaneous bruising, treatment, unhealthy

Licence fees: A licence fee will be charged for any media (low or high resolution) used in your project.